No.....not safe! Not safe AT ALL! Call him or get in to see someone asap even if you have to go to the ER if you are having the suicidal thoughts. Nothing to play around with.....ok?
Let us know! I'll be thinking about ya!: )
HI did you c/t off the xanex that would cause seizure it is extremely rare for any side effects coming off narcotics unless uoi have underlining health risks normally it will make you wish you where dead but rarely do we see problems it was probable the benzo that did it ....from here in follow dortors orders you will get there it when its done and said get rid of the laraspam b/4 it becomes a problem the xanex will have to be tapered slowly nothing like a good scare to shake things up good luck and God bless.....Gnarly
No, not really safe...All the rx's from the same doctor? Did he tell you to stop the Ativan and replace it with the Xanax? You need to call the doctor and make all this crystal clear.
Be sure to tell him about the suicide ideation and ptsd. Keep in touch...